Study of bi-f-harmonic curves and helices along Riemannian map

Authors

Keywords:

Bi-f-harmonic curve, bi-harmonic curve, helix, umbilical Riemannian map, totally geodesic Riemannian map

Abstract

In this paper, we study bi-f-harmonic curves and helices along the Riemannian map. We find that, if a totally umbilical Riemannian map takes a horizontal bi-f-harmonic curve to bi-f-harmonic curve, then the map is totally geodesic.
Then, we discuss the mean curvature vector field for horizontal bi-harmonic curves through Riemannian maps. In addition, we obtain the condition for the curvature of helix along isotropic Riemannian map.

Downloads

Published

2025-03-23

How to Cite

Pal, B., Mahendra Kumar, & Santosh Kumar. (2025). Study of bi-f-harmonic curves and helices along Riemannian map. International Journal of Maps in Mathematics, 8(1), 55–73. Retrieved from https://simadp.com/journalmim/article/view/207